High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Fixed Point Theorem for Compatible Selfmaps on Generalized Metric Space


Dr. M. RamanaReddy , Sreenidhi Institute of Science and technology, Hyderabad


D*-Metric Spaces, Complete D*-Metric Space, Compatible. Associated Sequence


The purpose of this paper is to establish a common fixed point theorem for a pair of compatible self-maps on D*-metric space and deduce corresponding results for metric spaces.

Other Details

Paper ID: IJSRDV5I50819
Published in: Volume : 5, Issue : 5
Publication Date: 01/08/2017
Page(s): 763-766

Article Preview

Download Article